読者です 読者をやめる 読者になる 読者になる

電波通信

I'm on the Top. of the world.

"児玉・永見"の参考文献(未完)

すべて 位相空間

"児玉・永見"と呼称される児玉之宏・永見啓応著位相空間論の参考文献と推測されるもののリスト(不完全)です。暇があるときにちょっとづつ更新していきます。

はじめに 

[2016/12/9はじめ]

"児玉・永見"には参考文献がないです。なので参考文献と推測されるものものをまとめることにしました。あくまで内容と年代を比較しただけの推測なので確実ではあり得ません。

"児玉・永見"の初版は1974/8/7発行です。

[2016/12/9おわり]

序章・第1章

[2016/12/9はじめ]

この章の内容は一般的なことが書かれているので、特に参考文献などはないと思うが、とりあえずEngelkingとKuratowskiを挙げておく。

[2016/12/9おわり]

序章・第1章の参考文献と推測されるもの

[B] N.Bourbaki, 数学原論・位相

[E] R.Engelking, General topology

[K] K.Kuratowski, TolopologyI,II

第2章

第2章の参考文献と推測されるもの

[HaOCI]S.Hanai, Open basis and continuous mappings Proc.Japa.Acad, vol.37 No.9(1961), p524-529

[HaOCII]S.Hanai, Open basis and continuous mappings IIProc.Japa.Acad, vol.38 No.8(1962), p448-451

[HaOMII] S.Hanai, On open mappings II, Proc.Japa.Acad, vol.37 No.5(1961), p233-238

[Ke] J.L.Kelly, The Tychonoff product theorem implies the axiom of choice, Fund.Math.37(1950),p75-76

[Mi] E.Michael, The product of a normal space and a metric space need not be normalBull. Amer. Math. Soc.69(1963), p375-376

[Po] B. Ponomarev, Axioms of countability and continuous mappings, Bull. Pol. Akad.
Nauk, 7(1960), 127-134

[Sor] R.H.Sorgenfrey, On the topological product of paracpmpact spaces, Bull. Amer. Math. Soc.53(1947), p631-632

第3章

第3章の参考文献と推測されるもの

[AU] P.alexandroffand P.Urysohn, Une condition nécessaire pour qu'une classe (L) soit une classe (B), Comptes Rendus Hebdomadaires des Séances de l'Académie des Science, Vol.177(1923), p1274-1276

[Bi] R.H.Bing, Metrization oftopological spaces, Canad.J.Math.3(1951), p175-186

[Di] J.DieudonéUne généralisation des espaces compacts, J.Math.Pures Appl.2(1944), p65-76

[Do] C.H.Dowker, On countably paracompact spaces, Canad.J.Math.3(1951), p219-224

[MiP] E.Michael, Point-finite and locally finite coverings,Canad.J.Math.7(1955), p275-279

[MiN] E.Michael, A note onparacompact spaces, Proc.Amer.Math.Soc.4(1952), p307-313

[MiAN] E.Michael, Another note on paracompact spaces, Proc.Amer.Math.Soc.8(1957), p822-828

[MiYET] E.Michael, Yet another not on paracompact spaces, Proc.Amer.Math.Soc.10(1959).p309-314

[Mo] K.Morita, Star-finite coverings and the star-finite property, Mathmatica Japonicae vol1(1948), p60-68

[Ngm] K.Nagami, Paracompactness and Storong screenablity, Nagoya.Math.J.8(1955), p83-88

[Ngt] J.Nagata, On a necessary and sufficient condition for metrizablity, J.Inst.Polytech. Osaka City Univ.Ser A Math.1(1950), p93-100

[Po] B. Ponomarev, Axioms of countability and continuous mappings, Bull. Pol. Akad.
Nauk, 7(1960), 127-134

[Ru] M.E.Rudin, A Normal space X for which X×I is not normal, Fund.Math.73(1971), p179-186

[St] A.H.Stone, Paracompactness and product spaces, Bull.Amer.Math.Soc.54(1948), p977-982

[Sm] Yu.M.Smirnov, A necessary and sufficient condition for maetrizability of toplogical spaces, Dokl.Akad.Nauk SSSR 77(1951), p197-200(Russian)

[Tu] J.W.Tukey, Convergence and uniformity in general topology, Annals of Mathematics Studies, No2, Princeton(1940)

第4章

第4章の参考文献と推測されるもの

[Ce]E.Cech, On Bicompact spaces, Ann. of Math.38(1937), p823-844

[MoI] K.Morita, On pace having the weak topology with respect to closed coverings, Proc.Japan.Acad.29(1953), p537-543

[MoII]K.Morita, On pace having the weak topology with respect to closed coverings II, Proc.Japan.Acad.30(1954), p711-717

[Mo] K.Morita, Paracompactness and product spaces, Fund.Math.50(1962), p223-236

[N] J. Novák, On the cartesian product of two compact spaces,Fund.Math.40(1953), p106-112

[Ta]H.Tamano,  On compactffications, J.Math.Kyoto Univ.1-2(1962), p162-193

[Te]H.Terasaka, On Cartesian product of compact spaces,Osaka Math.J.4(1)(1952)

第5章

第6章

[Dug] J.Dugundji, An extension of Tietze's extension theorem, Paciffic J.Math.1(3)(1951), p353-367

[DoCo] C.H.Dowker, Topology of metric complexes, Amer J.Math.74(3)(1952), p555-577

[DoMa] C.H.Dowker, Mapping theorems for Non-Compact spces, Amer. J. Math.69(2)(1947), p200-242

[HanRet] O.Hanner, Retraction and extensiom of mappings of metric and non-metric spces, Ark.Math.2(1952), p315-360

第7章

第8章

[MichP] E.Michael,A theorem on perfect mapsProc. Amer. Math. Soc.28 (1971), p633-634

第9章

[MichP] E.Michael,A theorem on perfect maps, Proc. Amer. Math. Soc.28 (1971), p633-634

[QQQ] E.Michael, A quintuple quotient quest, Gen.Top.Appli.vol.2(2)(1972) p91-138

[MSto] M.H.Stone, Application of the boolean rings to general topology, Trans.Amer.Math.Soc. 41(3)(1937) p375-481

第10章

第10章の参考文献と推測されるもの

[Bor] C.J.R.Borges, On stratifiable spces, Pacific J. Math.17(1966) p1-16

[Ce] J. Ceder, Some generalization of metric spaces, Pacific J.Math.11(1961),p105-125

[Ka] M.Katětov, Complete normality of cartesian products, Fund.Math.35(1948) p271-274

[MoP] K.Morita, Products of normal spaces with metric spaces, Math.Ann.154(1964), p365-382

[MH] K.Morita and S.Hanai, Closed mappings and metric spaces, Proc.Japan Acad.32(1)(1956) p10-14

[MiA] E.Michael, $aleph_0$-spaces, J.Math.Mech15(1966), p983-1002

[St] A.H,Stone, Paracompactness and product spaces, Bull.Amer.Math.Soc.54(1948), p977-982

[Stdeco] A.H.Stone, Metrizability of decomposition spaces, Proc.Amer.Math.Soc.54(4)(1956), p690-700

[HLZ] R.W.Heath, D.J.Lutzer and P.L.Zenor, Monotonically normal spaces, Trans.AMS.178(1973), p481-493

あとがき

1

[SW]R.Schoriand J.E.West, 2^I is homeomorphic to the hilbert cube, Bull.AMS.78(1972), p402-406

2

[AB] R.D.Anderson and R.H.Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull.AMS.74(1968), p771-792

3

[Ru] M.E.Rudin, A Normal space X for which X×I is not normal, Fund.Math.73(1971), p179-186

4

5

[M] K.Morita, Toplogical completions and M-spaces, Sci.Rep. Tokyo Kyoiku Daigaku, sect A 10(1970) p271-288

6

7

8

9

10